# SDR ASOA05910

- Difficulty date: October 12, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE ANGLE BETWEEN THE TAIL BUMPER BOX AND FS 39 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE ANGLE BETWEEN THE TAIL BUMPER BOX AND FS 39 IAW SRM 51-25-01.  (M)
